Around January, I was reading the Wiki forums and came across a lot of discussion surrounding pelvic pain. I thought "thank goodness I've not had that one yet!" Wouldn't you know it, within a few weeks I began to have pelvic pain. At first, it a minor annoyance so I tried treating it like any other TMS symptom by ignoring it and reassuring myself that there was nothing to fear. But when the pain escalated it started to seriously interfere with my romantic life, so I became more concerned. Finally, last week I gave in and went to the gynecologist to reassure myself there was no cancer or anything serious. The doctor immediately diagnosed me with vulvar vestibulitis. My first reaction was enormous relief and to thank God that I didn't have cancer! The doctor sent me to the compounding pharmacy to pick up a lotion that has a mixture of Gabapentin, Lidocaine, and Amitriptyline, which seemed reasonable to me -since I thought I had a true medical condition. After doing some research I realized there is a lot of confusion and conflicting ideas about treatment for this "condition." More and more, I beginning to wonder if this isn't a sneaky symptom imperative. I probably should also mention that I'm trying to reconcile physically and emotionally with my spouse whom I found out two years ago was having an affair. He has been remorseful and doing everything he can to assure me that he is faithful, but I wonder if my pelvic pain isn't a way of not dealing with the trauma/rage of finding out my partner of 35 years was unfaithful. Or perhaps, I do have a medical condition. I have a lot of faith in this particular doctor. I've been seeing her for over 20 years and she's always been straight with me. What do you guys think? Will taking the medication destroy my chances of treating this as TMS? Right now, I'm telling myself that I have TMS, and that the medication is a placebo to placate my brain. I'm also seriously considering going to counseling. I've journaled a lot about his infidelity, but it still feels raw and painful even almost two years later.